Alert archive / Illinois / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 11, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Apr 10, 2013, 11:03 PM CDT for Champaign County, Vermilion County, Illinois. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 10, 2013, 11:03 PM CDT (04:03 UTC)
- Expired
- Apr 10, 2013, 11:45 PM CDT
- In force
- 42 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Champaign County, IL, Vermilion County, IL
The radar
The Chicago radar (KLOT), 136 km from the middle of the area, began a volume at 04:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 10, 6:52 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 4.1 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 587 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- 140 m²/s²
- 0-3 km storm-relative helicity
- 218 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
094
WUUS53 KILX 110403
SVRILX
ILC019-183-110445-
/O.NEW.KILX.SV.W.0011.130411T0403Z-130411T0445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1103 PM CDT WED APR 10 2013
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CHAMPAIGN COUNTY IN EAST CENTRAL ILLINOIS...
NORTHERN VERMILION COUNTY IN EAST CENTRAL ILLINOIS...
* UNTIL 1145 PM CDT
* AT 1100 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED IN RANTOUL...
AND MOVING NORTHEAST AT 55 MPH. A WIND GUST TO 58 MPH WAS
REPORTED AT 1055 PM CDT AN AUTOMATED REPORTING STATION IN RANOUL.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
POTOMAC...RANKIN...ROSSVILLE...HOOPESTON...ARMSTRONG...HENNING AND
ALVIN.
THIS INCLUDES INTERSTATE 57 BETWEEN MILE MARKERS 245 AND 248.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4029 8754 4022 8822 4040 8811 4041 8794
4048 8794 4049 8793 4050 8759 4050 8753
4049 8752 4042 8752
TIME...MOT...LOC 0401Z 210DEG 50KT 4036 8805
HAIL...<.75IN
WIND...60MPH
$$
SMITH2 follow-up statements
817
WWUS53 KILX 110418
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1118 PM CDT WED APR 10 2013
ILC019-110428-
/O.CAN.KILX.SV.W.0011.000000T0000Z-130411T0445Z/
CHAMPAIGN IL-
1118 PM CDT WED APR 10 2013
THIS INCLUDES INTERSTATE 57 BETWEEN MILE MARKERS 245 AND 249.
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHAMPAIGN COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA.
LAT...LON 4033 8753 4029 8754 4028 8765 4026 8787
4043 8791 4048 8791 4049 8793 4050 8759
4050 8753 4049 8752
TIME...MOT...LOC 0418Z 210DEG 50KT 4055 8787
$$
ILC183-110445-
/O.CON.KILX.SV.W.0011.000000T0000Z-130411T0445Z/
VERMILION IL-
1118 PM CDT WED APR 10 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
VERMILION COUNTY UNTIL 1145 PM CDT...
AT 1114 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RANKIN...AND
MOVING NORTHEAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4033 8753 4029 8754 4028 8765 4026 8787
4043 8791 4048 8791 4049 8793 4050 8759
4050 8753 4049 8752
TIME...MOT...LOC 0418Z 210DEG 50KT 4055 8787
HAIL...<.75IN
WIND...60MPH
$$
SMITH367
WWUS53 KILX 110440
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1140 PM CDT WED APR 10 2013
ILC183-110446-
/O.CAN.KILX.SV.W.0011.000000T0000Z-130411T0445Z/
VERMILION IL-
1140 PM CDT WED APR 10 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN VERMILION COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA. HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH
ADDITIONAL THUNDERSTORMS OCCURRING IN THE COUNTY.
LAT...LON 4033 8753 4029 8754 4028 8765 4026 8787
4043 8791 4048 8791 4049 8793 4050 8759
4050 8753 4049 8752
TIME...MOT...LOC 0436Z 210DEG 50KT 4076 8768
$$
SMITHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 9:29 PM CDT, 1 hour 34 minutes earlier.
Area forecast discussion, Apr 10, 9:29 PM CDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 929 PM CDT WED APR 10 2013 .DISCUSSION... ISSUED 930 PM CDT WED APR 10 2013 MCS CLUSTER CONTINUES TO PUSH ACROSS ILLINOIS SOUTHWARD TO NEAR MEMPHIS...WITH THE CORE OF THE LINE ABOUT HALFWAY ACROSS THE ILX FORECAST AREA. SURFACE OBS SHOWING A COUPLE LOWS...ONE JUST WEST OF EFFINGHAM WHICH MAY BE MORE OF A MESO-LOW...AND THE PRIMARY LOW JUST WEST OF ST LOUIS. ASSOCIATED SURFACE BOUNDARY WAS ROUGHLY ALONG I-70 AT 9 PM...WHICH THE MODELS HAVE BEEN STRUGGLING WITH ITS PLACEMENT UNTIL RECENTLY. HOWEVER...THE LATEST RAP MODEL HAS A BETTER HANDLE ON IT...AND IS SHOWING A NORTHWARD BULGE BACK TOWARD CHAMPAIGN AND DANVILLE BY AROUND MIDNIGHT AS THE MAIN LOW MOVES INTO CENTRAL ILLINOIS. CONTINUING SEVERE THREAT ACROSS AREAS MAINLY EAST OF I-55 FOR THE NEXT 3 TO 4 HOURS OR SO...THEN RAIN WILL BE TAPERING FROM THE WEST AFTER MIDNIGHT. TEMPERATURES WILL STILL BE A CHALLENGE WITH THE SIGNIFICANT TEMPERATURE SHIFTS ALONG OUR CURRENT BOUNDARY AND THE INCOMING COLD FRONT...BUT THE SOUTHEAST CWA IS MOST LIKELY TO REMAIN IN THE WARM SECTOR MOST OF THE NIGHT. GEELHART && .AVIATION... ISSUED 652 PM CDT WED APR 10 2013 COMPLEX TAF FORECAST THIS EVENING FOR THE NEXT 12 HOURS WITH PERIODS OF SHOWERS AND T-STORMS ANTICIPATED IN ASSOCIATION WITH A LOW IN EAST CENTRAL MO AND A WEST-EAST FRONT EXTENDING ENE NEAR THE I-70 CORRIDOR. NEARLY ALL OF THE TAF SITES HAVE ONGOING T-STORMS WITH A LINE/SEGMENTS OF STRONG STORMS APPROACHING CENTRAL IL FROM THE MS RIVER VALLEY AND ANOTHER AREA IN EASTERN MO JUST AHEAD OF A COLD FRONT THE NEXT FEW HOURS. CEILINGS ARE EXPECTED TO BE IN THE LOW IFR CATEGORY MUCH OF THE NIGHT DUE TO THE PROXIMITY OF THE LOW TRACK AND WEST-EAST FRONTAL BOUNDARY...ALONG WITH T-STORMS IN THE VICINITY ACROSS CENTRAL IL UNTIL JUST BEFORE DAYBREAK. THE COLD FRONT WITH THE LOW IS EXPECTED TO REACH THE IL/IN BORDER AROUND DAYBREAK...ALLOWING THE CEILINGS TO IMPROVE TOWARD MVFR CIGS THURSDAY MORNING. COULD SEE A FEW SHOWERS FROM PIA-BMI IN THE LOW LEVEL CYCLONIC FLOW FROM MID-AFTERNOON UNTIL THE END OF THE TAF PERIOD. MILLER && .PREV DISCUSSION... ISSUED 316 PM CDT WED APR 10 2013 ACTIVE WEATHER ONGOING WITH STRONG STORMS IN EXTREME EASTERN IL AND THUNDERSTORMS IN WEST CENTRAL IL. THE BIGGEST QUESTION FOR THIS EVENING AND TONIGHT WILL BE THE MOVEMENT OF LOW PRESSURE WEST OF STL AND THE ASSOCIATED BOUNDARY THAT MOVED THROUGH MUCH OF CENTRAL IL AND PARTS OF EAST CENTRAL IL THIS MORNING. TEMPERATURES WILL BE ALL OVER THE PLACE THE NEXT SEVEN DAYS AS COLDER AIR MOVES IN THE NEXT FEW DAYS...FOLLOWED BY A WARM UP LATER IN THE WEEK AND THEN A POTENTIAL COOL DOWN AGAIN BY MIDWEEK. ANOTHER UPPER LEVEL SYSTEM AND ASSOCIATED LOW AND COLD FRONT...SIMILAR TO THE ONE WE ARE EXPERIENCING TONIGHT-FRIDAY... IS EXPECTED FROM ABOUT TUESDAY THROUGH MIDWEEK. SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT THERE IS QUITE A BIT OF UNCERTAINTY AS TO THE TRACK OF THE AFOREMENTIONED SURFACE LOW TONIGHT...WHICH WILL MAKE A HUGE DIFFERENCE IN TEMPERATURES AND POTENTIAL FOR STRONG/SVR STORMS. AT THIS POINT IT LOOKS LIKE THE NAM AND LOCAL WRF HAVE THE PREFERRED SOLUTION WITH THE FRONT CREEPING A LITTLE BIT TO THE NORTH AND THE LOW TRACKING REAL CLOSE TO SPI AFTER MIDNIGHT AND JUST NORTH OF CMI-DNV BY DAYBREAK. THIS WOULD KEEP THE BIGGEST THREAT FOR STRONG/SVR STORMS ROUGHLY ALONG AND EAST OF I-55. THURSDAY MORNING THE COLD FRONT IS EXPECTED TO BE NEAR THE INDIANA BORDER...SO WILL KEEP THE MENTION OF T-STORMS GOING IN THE MORNING IN EASTERN IL...WITH A CHANCE FOR SHOWERS IN WEST CENTRAL IL AND EAST OF A PIA-DEC-EFFINGHAM LINE THROUGH EARLY EVENING IN THE LOW LEVEL CYCLONIC FLOW AND SHORTWAVE LIFTING THROUGH THE UPPER MIDWEST. CYCLONIC FLOW IS EXPECTED TO REMAIN OVER MUCH OF THE AREA UNTIL EARLY SATURDAY KEEPING CLOUDS AND COOL TEMPERATURES OVER CENTRAL AND EASTERN IL. COULD SEE A FEW LIGHT SHOWERS NORTH OF A GBG-PIA- BMI LINE FRIDAY...OTHERWISE THE REST OF THE FORECAST AREA WILL BE DRY. LONG TERM...SATURDAY THROUGH WEDNESDAY HIGH PRESSURE ON SATURDAY WILL GIVE US A BRIEF BREAK IN THE RAINFALL. HOWEVER...INCREASING WARM ADVECTION IN THE LOW AND MID LEVELS AND A ZONAL UPPER LEVEL FLOW WILL BRING A RETURN TO SHOWERS SATURDAY NIGHT...WITH A FEW THUNDERSTORMS POSSIBLE TOWARD SUNDAY MORNING. BY EARLY NEXT WEEK OUR UPPER LEVEL PATTERN WILL BACK TO A SOUTHWEST FLOW AS ANOTHER UPPER LEVEL LOW IS EXPECTED TO DIG INTO THE SOUTHWESTERN STATES. THE GFS AND EUROPEAN ARE ACTUALLY FAIRLY SIMILAR IN DEPICTING THIS SCENARIO...ALTHOUGH THE EURO IS A BIT MORE AMPLIFIED. THE BIG QUESTION FOR MONDAY THROUGH WEDNESDAY IS WHERE WILL A NEARLY STATIONARY FRONT SET UP. BOTH THE GFS AND EUROPEAN INDICATE THAT THE FRONT WILL SETTLE INTO CENTRAL IL MONDAY MORNING AND REMAIN OVER THE AREA UNTIL AT LEAST TUESDAY. THE GFS IS QUICKER BRINGING OUT AN AREA OF LOW PRESSURE LATER TUESDAY...WHILE THE EURO HOLDS OFF UNTIL WEDNESDAY. THE BOTTOM LINE FOR NOW IS THAT DUE TO THE FRONT IN THE VICINITY WILL NEED TO KEEP AN EXTENDED PERIOD OF CHANCE POPS IN THE FORECAST FOR MONDAY THROUGH WEDNESDAY. MILLER && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Apr 10, 3:44 PM CDT, 7 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 344 PM CDT WED APR 10 2013 ILZ027>031-036>038-040>043-047>053-111100- CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON- MCLEAN-MENARD-MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK- TAZEWELL-WOODFORD- 344 PM CDT WED APR 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT OCCASIONAL THUNDERSTORMS ARE EXPECTED TO CONTINUE THROUGH THE EVENING HOURS AS A SLOW MOVING COLD FRONT EDGES ACROSS THE STATE. THE STORMS ALONG THE FRONT HAVE THE POTENTIAL TO BE SEVERE...WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS. THE STORMS WILL ALSO BE CAPABLE OF PRODUCING VERY HEAVY RAINFALL. RAINFALL TOTALS THROUGH TONIGHT WILL APPROACH 2 INCHES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FRONTAL BOUNDARY IS EXPECTED TO STALL ACROSS THE AREA EARLY NEXT WEEK. DISTURBANCES MOVING ALONG THE BOUNDARY WILL PRODUCE A RISK OF THUNDERSTORMS FROM SUNDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED...PRIMARILY BETWEEN 6 PM AND 9 PM TONIGHT. ILZ044>046-054>057-061>063-111100- CHAMPAIGN-CLARK-COLES-CUMBERLAND-DOUGLAS-EDGAR-MOULTRIE-PIATT- SHELBY-VERMILION- 344 PM CDT WED APR 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT MORE WIDESPREAD THUNDERSTORM DEVELOPMENT IS EXPECTED THIS EVENING AS A STRONG COLD FRONT APPROACHES AND MOVES THROUGH THE AREA. THE STORMS ALONG THE FRONT HAVE THE POTENTIAL TO BE SEVERE...WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS. AN ISOLATED TORNADO CAN NOT BE RULED OUT. THE STORMS WILL ALSO BE CAPABLE OF PRODUCING HEAVY RAINFALL. RAINFALL TOTALS THROUGH TONIGHT WILL APPROACH 1.5 INCHES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FRONTAL BOUNDARY IS EXPECTED TO STALL ACROSS THE AREA EARLY NEXT WEEK. DISTURBANCES MOVING ALONG THE BOUNDARY WILL PRODUCE A RISK OF THUNDERSTORMS FROM SUNDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED THROUGH THIS EVENING. ILZ066>068-071>073-111100- CLAY-CRAWFORD-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 344 PM CDT WED APR 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT MORE WIDESPREAD THUNDERSTORM DEVELOPMENT IS EXPECTED THIS EVENING AS A STRONG COLD FRONT APPROACHES AND MOVES THROUGH THE AREA. THE STORMS ALONG THE FRONT HAVE THE POTENTIAL TO BE SEVERE...WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS. AN ISOLATED TORNADO CAN NOT BE RULED OUT. THE STORMS WILL ALSO BE CAPABLE OF PRODUCING HEAVY RAINFALL. RAINFALL TOTALS THROUGH TONIGHT WILL APPROACH 1 INCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FRONTAL BOUNDARY IS EXPECTED TO STALL ACROSS THE AREA EARLY NEXT WEEK. DISTURBANCES MOVING ALONG THE BOUNDARY WILL PRODUCE A RISK OF THUNDERSTORMS FROM SUNDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THROUGH MIDNIGHT. SMITH
In the hours before
Local storm report, Apr 10, 10:31 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1031 PM CDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HEAVY RAIN CHANDLERVILLE 40.05N 90.15W
04/10/2013 M1.43 INCH CASS IL MESONET
HADS REPORT ALONG THE SANGAMON RIVER.
0900 PM HEAVY RAIN FARMER CITY 40.24N 88.64W
04/10/2013 M1.68 INCH DE WITT IL MESONET
HADS REPORT.
0900 PM HEAVY RAIN KINGSTON MINES 40.56N 89.77W
04/10/2013 M1.31 INCH PEORIA IL MESONET
HADS REPORT.
0900 PM HEAVY RAIN 3 W CHAMPAIGN 40.11N 88.32W
04/10/2013 M2.46 INCH CHAMPAIGN IL MESONET
REPORT FOR BONDVILLE VIA CRN.
0927 PM HEAVY RAIN PEORIA 40.74N 89.61W
04/10/2013 M1.42 INCH PEORIA IL OFFICIAL NWS OBS
KPIA.
0930 PM HEAVY RAIN 7 W WINCHESTER 39.63N 90.59W
04/10/2013 M1.57 INCH SCOTT IL MESONET
HADS REPORT.
0930 PM HEAVY RAIN LOVINGTON 39.71N 88.63W
04/10/2013 M1.02 INCH MOULTRIE IL MESONET
HADS REPORT FOR WEST OKAW RIVER GAUGE NEAR LOVINGTON.
0935 PM HEAVY RAIN LINCOLN 40.15N 89.37W
04/10/2013 M1.53 INCH LOGAN IL AWOS
KAAA AWOS REPORT.
0935 PM HEAVY RAIN TAYLORVILLE 39.52N 89.26W
04/10/2013 M1.60 INCH CHRISTIAN IL AWOS
TAYLORVILLE MUNICIPAL AIRPORT.
0945 PM HEAVY RAIN EAST PEORIA 40.67N 89.55W
04/10/2013 M1.97 INCH TAZEWELL IL MESONET
HADS REPORT FROM FONDULAC CREEK.
0950 PM FLASH FLOOD 2 WSW MORTON 40.60N 89.50W
04/10/2013 TAZEWELL IL TRAINED SPOTTER
ROUTE 98 WEST OF MORTON HAS WATER OVERFLOWING ROADWAY.
0950 PM FLASH FLOOD PEKIN 40.57N 89.63W
04/10/2013 TAZEWELL IL TRAINED SPOTTER
1 TO 2 FEET OF WATER COVERING WEST SHORT DRIVE IN PEKIN.
0954 PM HEAVY RAIN GALESBURG 40.95N 90.38W
04/10/2013 M1.01 INCH KNOX IL AWOS
SINCE MIDNIGHT.
1020 PM TSTM WND GST EFFINGHAM 39.12N 88.55W
04/10/2013 M62.00 MPH EFFINGHAM IL MESONET
SWOP REPORT.
&&
OUSLEYLocal storm report, Apr 10, 10:32 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1032 PM CDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0118 PM HAIL 2 S PANA 39.36N 89.08W
04/10/2013 E0.75 INCH CHRISTIAN IL TRAINED SPOTTER
LOCATION WAS ON HIGHWAY 51.
0125 PM FUNNEL CLOUD 5 N SULLIVAN 39.67N 88.61W
04/10/2013 MOULTRIE IL TRAINED SPOTTER
SPOTTER...LOOKING NORTH...REPORTED FUNNEL CLOUD EXTENDING
A THIRD OF THE WAY TO THE GROUND FOR A FEW MINUTES...THEN
DISSIPATED.
0314 PM HAIL 2 S PARIS 39.59N 87.69W
04/10/2013 M0.88 INCH EDGAR IL TRAINED SPOTTER
0315 PM HAIL PARIS 39.62N 87.69W
04/10/2013 M0.75 INCH EDGAR IL TRAINED SPOTTER
0318 PM HAIL PARIS 39.62N 87.69W
04/10/2013 M1.50 INCH EDGAR IL TRAINED SPOTTER
0323 PM HAIL PARIS 39.62N 87.69W
04/10/2013 M2.00 INCH EDGAR IL FIRE DEPT/RESCUE
0453 PM HAIL MAHOMET 40.19N 88.40W
04/10/2013 M0.75 INCH CHAMPAIGN IL EMERGENCY MNGR
0455 PM HAIL DAWSON 39.85N 89.46W
04/10/2013 M0.75 INCH SANGAMON IL FIRE DEPT/RESCUE
0600 PM HEAVY RAIN 5 W ROSSVILLE 40.38N 87.76W
04/10/2013 M3.50 INCH VERMILION IL TRAINED SPOTTER
1.50 INCHES OF RAIN IN THE LAST HOUR.
0710 PM TSTM WND DMG RIDGE FARM 39.90N 87.65W
04/10/2013 VERMILION IL EMERGENCY MNGR
SMALL GARAGE DESTROYED.
0844 PM HEAVY RAIN ASTORIA 40.23N 90.36W
04/10/2013 M1.79 INCH FULTON IL MESONET
STORM TOTAL OF 1.79 INCHES. SWOP REPORT.
0900 PM HEAVY RAIN 3 W CHAMPAIGN 40.11N 88.32W
04/10/2013 M2.46 INCH CHAMPAIGN IL MESONET
REPORT FOR BONDVILLE VIA CRN.
0900 PM HEAVY RAIN KINGSTON MINES 40.56N 89.77W
04/10/2013 M1.31 INCH PEORIA IL MESONET
HADS REPORT.
0900 PM HEAVY RAIN FARMER CITY 40.24N 88.64W
04/10/2013 M1.68 INCH DE WITT IL MESONET
HADS REPORT.
0900 PM HEAVY RAIN CHANDLERVILLE 40.05N 90.15W
04/10/2013 M1.43 INCH CASS IL MESONET
HADS REPORT ALONG THE SANGAMON RIVER.
0927 PM HEAVY RAIN PEORIA 40.74N 89.61W
04/10/2013 M1.42 INCH PEORIA IL OFFICIAL NWS OBS
KPIA.
0930 PM HEAVY RAIN LOVINGTON 39.71N 88.63W
04/10/2013 M1.02 INCH MOULTRIE IL MESONET
HADS REPORT FOR WEST OKAW RIVER GAUGE NEAR LOVINGTON.
0930 PM HEAVY RAIN BEARDSTOWN 40.01N 90.43W
04/10/2013 M1.94 INCH CASS IL MESONET
SWOP
0930 PM HEAVY RAIN 7 W WINCHESTER 39.63N 90.59W
04/10/2013 M1.57 INCH SCOTT IL MESONET
HADS REPORT.
0935 PM HEAVY RAIN JACKSONVILLE 39.73N 90.23W
04/10/2013 M3.50 INCH MORGAN IL MESONET
RAINFALL OF 0.75 INCHES DURING THE MORNING WITH ANOTHER
2.75 INCHES SINCE 1 PM. SWOP
0935 PM HEAVY RAIN LINCOLN 40.15N 89.37W
04/10/2013 M1.53 INCH LOGAN IL AWOS
KAAA AWOS REPORT.
0935 PM HEAVY RAIN TAYLORVILLE 39.52N 89.26W
04/10/2013 M1.60 INCH CHRISTIAN IL AWOS
TAYLORVILLE MUNICIPAL AIRPORT.
0945 PM HEAVY RAIN EAST PEORIA 40.67N 89.55W
04/10/2013 M1.97 INCH TAZEWELL IL MESONET
HADS REPORT FROM FONDULAC CREEK.
0945 PM HEAVY RAIN 5 NW PEORIA 40.80N 89.68W
04/10/2013 M1.45 INCH PEORIA IL CO-OP OBSERVER
0950 PM FLASH FLOOD 2 WSW MORTON 40.60N 89.50W
04/10/2013 TAZEWELL IL TRAINED SPOTTER
ROUTE 98 WEST OF MORTON HAS WATER OVERFLOWING ROADWAY.
0950 PM FLASH FLOOD PEKIN 40.57N 89.63W
04/10/2013 TAZEWELL IL TRAINED SPOTTER
1 TO 2 FEET OF WATER COVERING WEST SHORT DRIVE IN PEKIN.
0954 PM HEAVY RAIN GALESBURG 40.95N 90.38W
04/10/2013 M1.01 INCH KNOX IL AWOS
SINCE MIDNIGHT.
1020 PM TSTM WND GST EFFINGHAM 39.12N 88.55W
04/10/2013 M62.00 MPH EFFINGHAM IL MESONET
SWOP REPORT.
&&
OUSLEYSpecial weather statement, Apr 10, 10:37 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1037 PM CDT WED APR 10 2013
ILZ038-045-046-055>057-110430-
CHAMPAIGN-COLES-DOUGLAS-EDGAR-MCLEAN-VERMILION-
1037 PM CDT WED APR 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR CHAMPAIGN...EASTERN DOUGLAS...
NORTHEASTERN COLES...NORTHERN EDGAR...SOUTHEASTERN MCLEAN AND
VERMILION COUNTIES UNTIL 1130 PM CDT...
AT 1032 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SAYBROOK TO
HINDSBORO...MOVING EAST AT 55 MPH.
WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
THOMASBORO...
SIDNEY...
RANTOUL...
BROADLANDS...
REDMON...
BROCTON...
OTHER LOCATIONS AFFECTED INCLUDE...MURDOCK...FOOSLAND...WILLARD
AIRPORT...DEWEY...LONGVIEW AND ISABEL.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 3963 8813 4047 8855 4047 8845 4040 8845
4040 8795 4047 8794 4046 8752 3963 8753
TIME...MOT...LOC 0337Z 270DEG 50KT 4039 8837 3971 8804
SMITHSpecial weather statement, Apr 10, 10:54 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1054 PM CDT WED APR 10 2013
ILZ045-046-110430-
CHAMPAIGN-VERMILION-
1054 PM CDT WED APR 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHAMPAIGN AND
NORTHERN VERMILION COUNTIES UNTIL 1130 PM CDT...
AT 1050 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTHWEST OF
PAXTON TO THOMASBORO...MOVING EAST AT 60 MPH.
WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.
PEOPLE IN CHAMPAIGN AND VERMILION COUNTIES...INCLUDING THE CITIES OF
RANTOUL...THOMASBORO...GIFFORD...RANKIN...POTOMAC...ROSSVILLE AND
HOOPESTON...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.
LAT...LON 4030 8752 4024 8823 4040 8829 4040 8795
4041 8794 4048 8794 4049 8793 4050 8759
4050 8753 4049 8752
TIME...MOT...LOC 0354Z 257DEG 50KT 4042 8817 4025 8811
SMITHLocal storm report, Apr 10, 10:56 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1056 PM CDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0626 PM LIGHTNING TOLONO 39.99N 88.26W
04/10/2013 CHAMPAIGN IL EMERGENCY MNGR
CAR STRUCK BY LIGHTNING ON COUNTY ROAD 900N ABOUT A HALF
MILE EAST OF US-45. DAMAGE OCCURRED TO VEHICLE AND A
LARGE HOLE WAS BLOWN IN THE PAVEMENT.
&&
GEELHARTLocal storm report, Apr 10, 11:01 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1101 PM CDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM TSTM WND GST RANTOUL 40.30N 88.16W
04/10/2013 M58 MPH CHAMPAIGN IL AWOS
&&
OUSLEYThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 8:05 PM CDT | Flash Flood Warning | ILX | DeWitt, Macon, Piatt | 6 hr |
| Apr 10, 8:12 PM CDT | Flash Flood Warning | ILX | Fulton, Schuyler | 6 hr |
| Apr 10, 8:45 PM CDT | Flash Flood Warning | ILX | Cass, Mason, Menard, Morgan, Scott | 6 hr |
| Apr 10, 8:58 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Macon, Moultrie, Shelby | 62 min |
| Apr 10, 10:06 PM CDT | Special Weather Statement | ILX | McLean | 54 min |
| Apr 10, 10:09 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, McLean, Piatt | 36 min |
| Apr 10, 10:23 PM CDT | Flash Flood Warning | ILX | Peoria, Tazewell, Woodford | 6 hr |
| Apr 10, 10:30 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Coles, Cumberland, Edgar | 45 min |
| Apr 10, 10:37 PM CDT | Special Weather Statement | ILX | Champaign, Edgar, Vermilion | 53 min |
| Apr 10, 10:40 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Douglas, Edgar, Vermilion | 35 min |
| Apr 10, 10:54 PM CDT | Special Weather Statement | ILX | Vermilion | 36 min |
| Apr 11, 1:01 AM CDT | Areal Flood Advisory | ILX | Schuyler | 15 hr |
| Apr 11, 9:44 AM CDT | River Flood Warning | ILX | Piatt | 4 days |
| Apr 11, 1:15 PM CDT | River Flood Warning | ILX | Cass, Fulton, Mason | 89 days |
| Apr 11, 1:15 PM CDT | River Flood Warning | ILX | Brown, Cass, Morgan, Schuyler | 93 days |
Nearby
Severe Thunderstorm Warnings in Illinois, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.